MAUDE Adverse Event Report: Orthofix Srl FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-T-225

Orthofix Srl FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-T-225
Model Number FITBONE
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Received information that alleged the fitbone nail stop working during treatment, patient underwent a revision procedure.
 
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow-up report will be submitted.

Brand Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-T-225
Common Device Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-T-225
Manufacturer (Section D)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key50728910
Report Number9680825-2026-00051
Device Sequence Number10638994
Product Code HSB
UDI-Device Identifier18053340344012
UDI-Public18053340344012
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number60001445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexMale
Patient Weight180 LB